Resource Access Control in Systems of Mobile Agents

Hennessy, Matthew and Riely, James (2002) Resource Access Control in Systems of Mobile Agents. Information and Computation, 173 (1). pp. 82-120. ISSN 0890-5401

Full text not available from this repository.
Item Type: Article
Additional Information: From SRO
Schools and Departments: School of Engineering and Informatics > Informatics
Depositing User: Matthew Hennessy
Date Deposited: 06 Feb 2012 18:50
Last Modified: 27 Mar 2012 11:53
URI: http://sro.sussex.ac.uk/id/eprint/18557
📧 Request an update